# SDR TRBA20121216001

- Difficulty date: December 16, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,629 hours, 39,193 cycles
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 304578101
- Part serial: 1BRT0755
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER PARKING, THE GROUND CREW INFORMED THE CREW OF A LOT OF FUEL LEAKING FROM THE BOTTOM OF NR 2 ENGINE.  FUEL WAS LEAKING WITH ENGINE RUNNING AT IDLE AND PUDDLE OF FUEL PRESENT UNDER ENGINE.  THE ACFT WAS REMOVED FROM SERVICE. R & R FUEL NOZZLE NR 1 & NR 2 ON RT ENG IAW PW 72-01-40. THE OPS AND LEAK CHECK WERE FOUND TO BE GOOD.  NO LEAK DETECTED ALSO PERFORMED ENGINE GROUND OPS CHECK IAW W/C EX-055007-CS-20000-001. THE ACFT WAS RETURNED TO SERVICE.
